# SDR UHLA002607

- Difficulty date: October 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 85350460003
- Condition: Missing
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL IN BED PANEL 262AT WAS FOUND MISSING FROM TOP LEFT OF FUSELAGE AT WING ROOT AREA. PANEL WAS REPLACED AND A/C FERRIED TO BUF FOR FURTHER REPAIRS.
